# SDR DALA2025070104942

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 95,231 hours, 43,345 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240  O2 MASK DOOR ABOVE 2L OPEN.  REPOSITIONNED O2 MASK DOOR ABOVE 2L PER A320 AMM 3522. OPS CHK GOOD A/C OK FOR SVC. (LP: 7172662)
